# SDR PNSA991104

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO BASE.  PURGED WATER FROM CARGO DOOR INFLATION VALVE.  OPS CHECK OK.
